# SDR REXA2014102301098

- Difficulty date: October 23, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100 1 ENG LOWER & UPPER FWD CORE COWL SHOWS CHAFE DAMAGE TO LOWER & UPPER DOUBLER PLATE WHERE THE BLOW OFF DOORS LATCH CATCHES.  DOOR MUST BE OPEN TO SEE.  REPAIRED NR 1 ENG LOWER & UPPER FWD CORE COWL BLOW OFF DOOR CATCH REINFORCING PADS IAW EA CRJ 954-03034 & EA CRJ954-03035.
